# SDR AALA202507317694

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 46,127 hours, 19,426 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL PUMP LIGHT DOES NOT ILLUMINATE WHEN TURNED OFF. VERIFIED AFT LEFT FUEL PUMP INOPERATIVE.   (OPEN).
